Medical Specialty >> Gynecology

Doctors Lounge - Gynecology Answers

Back to Gynecology Answers List

If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.

DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.

Date of last update: 10/14/2017.

Forum Name: Gynecology

Question: painful periods.help!!!!a.sa.p!!!


 tinksplace - Fri May 20, 2005 5:15 pm

*cries* this month my period is horrible. i took 2tylenol extra strength pills and they not much effect.*wails*anybody know a good medicine i can take.it hurts. it doesnt hurt bad every month just some. i used to be on the depo but came off after 2 years on and off.i felt it was unatural.sometimes my period can also be really heavy.[most months]. nasty stuff. :cry: :cry: :cry: any advice apprecaited.
 Theresa Jones, RN - Sat May 21, 2005 1:37 pm

User avatar Hi tinksplace,
If extra strength tylenol hasn't worked well for you, have you tried any of the NSAID's such as Ibuprofen or naproxen? Sometimes what works well for one person may not work as well for another. You may want to give one of the medications above a try to see if they are more effective.
Sincerely,
Rntdj

| Check a doctor's response to similar questions

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us